RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 1, Pages 40–47 (Mi tmf3095)  

Deep inelastic asymptotics of the Mandelstam graph

N. I. Usyukina


Abstract: The deep inelastic asymptotic behavior of the Mandelstam graph of perturbation theory is discussed by means of the technique of coordinate representation, in which the deep inelastic asymptotic behavior corresponds to the asymptotic behavior of the corresponding diagram on the light cone. The treatment is given in the region of small values of the scaled variable $1/\omega=-k^2/2kp$ in the framework of the standard $\lambda\varphi^3$-model.

Full text: PDF file (870 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:1, 862–867

Bibliographic databases:

Received: 23.12.1977

Citation: N. I. Usyukina, “Deep inelastic asymptotics of the Mandelstam graph”, TMF, 37:1 (1978), 40–47; Theoret. and Math. Phys., 37:1 (1978), 862–867

Citation in format AMSBIB
\Bibitem{Usy78}
\by N.~I.~Usyukina
\paper Deep inelastic asymptotics of the Mandelstam graph
\jour TMF
\yr 1978
\vol 37
\issue 1
\pages 40--47
\mathnet{http://mi.mathnet.ru/tmf3095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=514134}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 1
\pages 862--867
\crossref{https://doi.org/10.1007/BF01036285}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3095
  • http://mi.mathnet.ru/eng/tmf/v37/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:111
    Full text:43
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019